# SDR SWAA2019022830177

- Difficulty date: February 26, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 60,546 hours, 35,014 cycles
- System (JASC): 2760 · Drag Control System
- Part: Mixing Unit
- Part number: 251A174110
- Part serial: E0833
- Condition: Faulty
- Location: Spoiler Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DIVERSION, WITH SPEED BRAKE ARMED ON LANDING SB MOVED ONLY ONE INCH. UPON TAXI DISCOVERED SPEED BRAKE BINDING AND DIFFICULT TO MOVE. WORSE WHEN COLD RIGHT AFTER LANDING. R&R SPOILER MIXER PER AMM.
